Ask an expert
Question

12 Mar 2007

Angeliq excessive bleeding
I have been taking angeliq and this is my second box which I have only taken a few tablets from. My periods are now going in to the third week. My stomach is sore, I am bloated and my back is sore. My period is quite heavy. Is this normal when taking angeliq. My pharmacist said that some people complain of the same thing. Should I stop taking it as it is very unpleasant and I look drained and feel exhausted.
Answer 367 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

I think that you should see your gynaecologist. This is not normal.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.